Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 2, Pages 169-193
http://dx.doi.org/10.1155/IJMMS.2005.169

Existence of reaction-diffusion-convection waves in unbounded strips

1Laboratoire de Mathématiques Appliquées, UMR 5585 CNRS, Université Lyon 1, Villeurbanne 69622, France
2Institute of Fundamental Technological Research, Świetokrzyska 21, Warsaw 00-049, Poland

Received 30 May 2004; Revised 23 November 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Belk, B. Kazmierczak, and V. Volpert, “Existence of reaction-diffusion-convection waves in unbounded strips,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 2, pp. 169-193, 2005. https://doi.org/10.1155/IJMMS.2005.169.